Pediatric urolithiasis.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Paulson, DF; Glenn, JF; Hughes, J; Roberts, LC; Coppridge, AJ

Published Date

  • November 1, 1972

Published In

Volume / Issue

  • 108 / 5

Start / End Page

  • 811 - 814

PubMed ID

  • 5081725

Pubmed Central ID

  • 5081725

International Standard Serial Number (ISSN)

  • 0022-5347

Digital Object Identifier (DOI)

  • 10.1016/s0022-5347(17)60876-0

Language

  • eng

Conference Location

  • United States